Thank you for sharing your experience.Nice that you’ve been able to get by on 1 mg.
I experience nightmares if I take my second Buprenorphine dose after 2 pm. It’s a very odd side effect that I haven’t heard anyone else talk about.
Search found 3 matches
Search found 3 matches • Page 1 of 1
- Mon May 23, 2022 10:51 am
- Forum: Introductions
- Topic: Long term Buprenorphine user
- Replies: 3
- Views: 868
Hello ~In 2005 after years of having been prescribed opiates for chronic pain and becoming physically dependent I was prepared to detox and stop. Experiencing the withdrawal symptoms from the long acting opiates was nightmarish. After a month withdrawal and being completely debilitated I was still s...
- Mon Jun 14, 2021 10:30 am
- Forum: Buprenorphine in the Rear-view Mirror
- Topic: It can be done.
- Replies: 2
- Views: 1614
Congratulations 73! What a bold accomplishment. I’ve been on bupe for over a decade and figure I’d have to retire first to have some free months to feel shitty before being able to get off the medication. Thanks for the post and inspiration. Nice to know that it can be done.